# SDR MASA200600425

- Difficulty date: February 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,593 hours, 11,915 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overtemp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7212 BNA - APU HIGH OIL TEMP.  MAINTENANCE CHECKED OIL SERVICABLE.
